Please use this identifier to cite or link to this item:
Title: Multi-layer solutions for an elliptic problem
Contributor(s): Dancer, Edward N  (author); Yan, Shusen  (author)
Publication Date: 2003
DOI: 10.1016/S0022-0396(03)00176-1
Handle Link:
Abstract: In this paper, we prove the existence of solutions with multiple interior layers for an elliptic Neumann problem.
Publication Type: Journal Article
Source of Publication: Journal of Differential Equations, 194(2), p. 382-405
Publisher: Academic Press
Place of Publication: United States of America
ISSN: 1090-2732
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 160
Views: 160
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record


checked on Nov 30, 2018

Page view(s)

checked on Mar 5, 2019
Google Media

Google ScholarTM



Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.